# SDR 04311671

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N671BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7572
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED SMOKE INDICATION IN THE LAV/CABIN.  RAN ENG AND PACKS.  OPS CHECK GOOD IAW 21-51-00.  INSP LAV DETECTOR AND CABIN AND LAV LIGHTS.  OPS CHECK GOOD IAW 33-20-00 & 26-16-00.
